# SDR AALA202306136381

- Difficulty date: May 14, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 50,141 hours, 24,940 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120400
- Part serial: 199477
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Part time: 3,170 hours, 1,936 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY SMOKE DETECTOR ANNUNCIATED IN FLIGHT. NO ECAM, NO SMOKE. **SUPPLEMENTAL REPORT FOR AALA202305186381: REPLACED LAVATORY D SMOKE DETECTOR PER AMM 26-17-15 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. * (CLOSED)
